# SDR USAA2011120400001

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 94,283 hours, 18,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C1 CHECK - L1 DOOR FLIGHT ATTENDANT SEAT FLASHLIGHT RED INDICATOR LIGHT INOPERABLE.  REPLACED L1 DOOR FLIGHT ATTENDANT SEAT FLASHLIGHT AS NEEDED.
